# SDR ASAA2020062232818

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,914 hours, 5,353 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED MID-FLIGHT (CRUISE).  SELF - CORRECTED.  OPS NORMAL THEREAFTER.  GROUNDED - YES.  ACCOMPLISHED FIM 34-61 TASK 837.  FMC TO CDU-L AND FMC TO CDU-R INTERMITTENT FAULTS.  OPS CHECK GOOD.  GROUND VERIFICATION GOOD.
